en
Scientific article
English

On the robustness of two-stage estimators

Published inStatistics & probability letters, vol. 82, p. 726-732
Publication date2012
Abstract

The aim of this note is to provide a general framework for the analysis of the robustness properties of a broad class of two-stage models. We derive the influence function, the change-of-variance function, and the asymptotic variance of a general two-stage Mestimator, and provide their interpretations. We illustrate our results in the case of the two-stage maximum likelihood estimator and the two-stage least squares estimator.

Keywords
  • Asymptotic variance
  • Bounded influence function
  • M-estimator
  • Change-of-variance function
  • Two-stage least squares
Citation (ISO format)
ZHELONKIN, Mikhail, GENTON, Marc G., RONCHETTI, Elvezio. On the robustness of two-stage estimators. In: Statistics & probability letters, 2012, vol. 82, p. 726–732. doi: 10.1016/j.spl.2011.12.014
Main files (1)
Article (Submitted version)
accessLevelRestricted
Identifiers
ISSN of the journal0167-7152
669views
9downloads

Technical informations

Creation04.09.2012 11:51:00
First validation04.09.2012 11:51:00
Update time14.03.2023 17:40:10
Status update14.03.2023 17:40:10
Last indexation02.05.2024 12:37:52
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack